On QR-submanifolds of a quaternionic space form

Articles > Article · 2001

Authors: Bayram ŞAHİN

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, Scopus, 2001, vol 25, pp 413-425

Summary

In this paper, we investigate mixed QR-submanifolds in a quaternionic space form and pseudo umbilical QR-submanifold of a quaternionic space form under some additional condition. Finally we give a necessary condition for QR-submanifold of a quaternion Kaehler manifold such that dimv⊥ = 1 to be a 3-quasi Sasakian Manifold. © TÜBİTAK.

View details